# SDR SIMA2012059005

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 30,635 hours, 27,978 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE RIGHT EMERGENCY EXIT CATCHES AT THE TOP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ADJUSTED RIGHT EMERGENCY EXIT HATCH COVER IAW EMB 145 AMM 25-23-03.  THE AIRCRAFT WAS RETURNED TO SERVICE.
